Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 334, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2009, 1:02 AM EDT for 10 counties in Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2009, 1:02 AM EDT (05:02 UTC)
- Expired
- Jun 18, 2009, 2:00 AM EDT
- In force
- 58 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Catoosa County, GA, Dawson County, GA, Fannin County, GA, Gilmer County, GA, Gordon County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Walker County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 141 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 10:52 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2353 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 180502
SVRFFC
GAC047-085-111-123-129-187-213-227-295-313-180600-
/O.NEW.KFFC.SV.W.0334.090618T0502Z-090618T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 AM EDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DAWSON COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
GILMER COUNTY IN NORTH CENTRAL GEORGIA
WEST CENTRAL LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
PICKENS COUNTY IN NORTH CENTRAL GEORGIA
CATOOSA COUNTY IN NORTHWEST GEORGIA
NORTHEASTERN GORDON COUNTY IN NORTHWEST GEORGIA
MURRAY COUNTY IN NORTHWEST GEORGIA
NORTHEASTERN WALKER COUNTY IN NORTHWEST GEORGIA
WHITFIELD COUNTY IN NORTHWEST GEORGIA
* UNTIL 200 AM EDT
* AT 102 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 16 MILES EAST OF JASPER TO ELLIJAY TO
ROSSVILLE...MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
OGLETHORPE...CHATSWORTH...CHICKAMAUGA...RINGGOLD...TUNNEL HILL...
DALTON AND TALKING ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHEASTERN GEORGIA.
&&
LAT...LON 3492 8455 3461 8413 3434 8414 3436 8426
3439 8428 3440 8443 3474 8533 3500 8532
TIME...MOT...LOC 0503Z 321DEG 21KT 3446 8414 3470 8458
3501 8522
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:30 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 17, 9:30 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EDT WED JUN 17 2009 .UPDATE... 00Z SOUNDING SHOWS ATMOSPHERE REMAINS MODERATELY TO STRONGLY UNSTABLE OVER THE AREA...WITH CAPE BETWEEN 2500 AND 3000 AND LIFTED INDICES MINUS 6 TO MINUS 8. SURPRISINGLY THE VERY WEAK CAP EVIDENT ON THIS MORNINGS SOUNDING HAS ONLY MARGINALLY STRENGTHENED. ALTHOUGH CONVECTION HAS SO FAR FAILED TO INITIATE ANYWHERE IN THE FORECAST AREA...WITH PLENTY OF HEAT ENERGY STORED UP FROM THIS AFTERNOON...I AM NOT COMFORTABLE DROPPING THE SEVERE THUNDERSTORM WATCH QUITE YET. NO UPDATE IS PLANNED UNTIL ATMOSPHERE HAS HAD TIME TO STABILIZE A LITTLE BIT MORE. && .PREV DISCUSSION... /ISSUED 720 PM EDT WED JUN 17 2009/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LARGE UPPER RIDGE CONTINUES BUILDING INTO THE REGION FROM THE NORTHERN GULF OF MEXICO THROUGH THE MAJORITY OF THE SHORT TERM FORECAST PERIOD. LATE IN THE PERIOD THE MODELS DO SHOW SOME FLATTENING OF THE RIDGE BEGINNING...BUT THIS SHOULD HAVE LITTLE EFFECT ON THE FORECAST AREA THROUGH FRIDAY NIGHT. PROBABILITY OF PRECIPITATION WILL BE QUITE LOW...BUT WITH THE HEAT AND ABUNDANT LOW LEVEL MOISTURE AN ISOLATED AFTERNOON THUNDERSTORM OR TWO WOULD NOT BE IMPOSSIBLE. I WILL BE USING THE LESS THAN 20 PERCENT WORDING EACH AFTERNOON AND EVENING IN THE ZONES. EXPECTED TEMPERATURES AND HUMIDITIES WILL PRODUCE MODERATELY HIGH HEAT INDEX VALUES THE NEXT COUPLE OF AFTERNOONS. RIGHT NOW ALTHOUGH HEAT INDEX VALUES PUSH INTO THE ADVISORY LEVEL FOR A SHORT TIME EACH AFTERNOON...OVERNIGHT LOWS ARE EXPECTED TO DROP BELOW 75 DEGREES ACROSS THE FORECAST AREA KEEPING US SHORT OF OUR HEAT ADVISORY CRITERIA. THE NEXT FEW SHIFTS WILL NEED TO KEEP A CLOSE EYE ON THIS SITUATION FOR A POSSIBLE HEAT ADVISORY...ESPECIALLY ACROSS OUR CENTRAL GEORGIA COUNTIES. LONG TERM /SATURDAY THROUGH WEDNESDAY/... A SIGNIFICANT SHIFT IN THE UPPER LEVEL PATTERN BEGINS AS WE HEAD INTO THE EXTENDED FORECAST PERIOD. UPPER RIDGE BUILDS INTO THE CENTRAL U.S. THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH A CORRESPONDING DEEPENING UPPER TROUGH ALONG THE ATLANTIC COAST. BY SUNDAY GEORGIA COMES UNDER INCREASINGLY STRONG NORTHWESTERLY FLOW. THIS SHOULD ALLOW OUR HOT TEMPERATURES TO MODERATE BACK TOWARD MORE SEASONAL NORMALS AND ALLOW PRECIPITATION CHANCES TO INCREASE SOME. AVIATION... FEW-SCT VFR WILL CONTINUE INTO THE OVERNIGHT HOURS...WITH ISOLATED CONVECTION MAINLY N AND E. FEW-SCT VFR WILL BECOME SKC BY 10Z THU...WITH SOME SCT VFR DEVELOPING IN THE PM. W/WSW WINDS AROUND 10 KTS WILL BECOME LIGHT OVERNIGHT...THEN WNW AT 8-9 KTS AROUND 18Z. WILL HOLD OFF WITH INTRODUCING ANY VCTS/TS PROBS FOR THUR PM...GIVEN PERSISTENCE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 71 98 71 / 40 10 10 10 10 ATLANTA 73 94 73 96 73 / 30 10 10 10 10 BLAIRSVILLE 66 90 66 93 66 / 40 10 10 10 10 CARTERSVILLE 69 94 69 96 69 / 30 10 10 10 10 COLUMBUS 73 99 74 99 74 / 20 10 10 10 10 GAINESVILLE 70 94 72 96 72 / 40 10 10 10 10 MACON 72 99 72 100 72 / 30 10 10 10 10 ROME 71 97 70 98 70 / 30 10 10 10 10 PEACHTREE CITY 68 95 68 97 69 / 20 10 10 10 10 VIDALIA 73 98 74 100 74 / 30 10 10 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...CLARKE...DAWSON... FANNIN...FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT... HALL...HANCOCK...JACKSON...JASPER...JONES...LUMPKIN...MADISON... MORGAN...NEWTON...OCONEE...OGLETHORPE...PUTNAM...ROCKDALE... TALIAFERRO...TOWNS...UNION...WALTON...WARREN...WHITE...WILKES. && 20
Hazardous weather outlook, Jun 18, 12:30 AM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1230 AM EDT THU JUN 18 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1230 AM EDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...WEDNESDAY NIGHT SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH CENTRAL...NORTHEAST...AND EAST CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG RIDGE OF HIGH PRESSURE ALOFT ACROSS THE MID-SOUTH WILL BUILD SLOWLY EAST THROUGH FRIDAY. A VERY WEAK BACKDOOR COLD FRONT WAS LOCATED NEAR THE SOUTH CAROLINA...GEORGIA BORDER. A SERIES OF UPPER DISTURBANCES WILL CONTINUE TO RIDE AROUND THE TOP OF THE UPPER RIDGE FROM CENTRAL TENNESSEE TOWARD NORTHEAST GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE EXCESSIVE AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. IN ADDITION...THUNDERSTORMS TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL IS ALSO POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR THUNDERSTORMS WILL BE NORTH OF A LINE FROM ROME...TO ATLANTA...TO MILLEDGEVILLE...MAINLY THROUGH 6 AM EDT. .DISCUSSION... A STRONG UPPER RIDGE CONTINUES TO BUILD NORTHEAST FROM THE MID- SOUTH INTO THE SOUTHEAST U.S. THIS RIDGE WILL BE CENTERED OVER ALABAMA BY THURSDAY AND VERY NEAR GEORGIA BY FRIDAY. A WEAK BACKDOOR COLD LOCATED ALONG THE SOUTH CAROLINA...GEORGIA BORDER WILL DISSIPATE LATER TODAY. A DISTURBANCE MOVING AROUND THE PERIPHERY OF THE UPPER RIDGE...COMBINED WITH A HOT...HUMID...AND VERY UNSTABLE SURFACE AIR MASS HELPED TO GENERATE A CONVECTIVE COMPLEX ACROSS EASTERN TENNESSEE AND WESTERN NORTH CAROLINA...WHICH HAS PROPAGATED INTO NORTHEAST GEORGIA EARLY THIS MORNING. SUCH AN ORGANIZED COMPLEX OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THIS STORMS WILL ALSO PRODUCE EXCESSIVE CLOUD-TO-GROUND LIGHTNING. .OTHER HAZARDS... HEAT INDICES WILL APPROACH 105 DEGREES ACROSS MUCH OF CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY AT THIS TIME. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED AT ANY TIME ACROSS NORTH CENTRAL AND NORTHEAST GEORGIA COUNTIES THROUGH 6 AM EDT THIS MORNING. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 19
In the hours before
Special weather statement, Jun 17, 11:46 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1146 PM EDT WED JUN 17 2009 GAZ016-180515- 1146 PM EDT WED JUN 17 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN WHITE COUNTY UNTIL 115 AM EDT... AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS...MOVING SOUTH AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WHITE COUNTY THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITLEY GAP SHELTER...UNICOI STATE PARK... ROBERTSTOWN...CAMP COLEMAN LAKE...HELEN...SMITHGALL WOODS CONSERVATION AREA...SAUTEE...QUALATCHEE LAKE...CLEVELAND...LEAF AND MOSSY CREEK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 17, 11:49 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 4 W BLAIRSVILLE 34.87N 84.02W
06/17/2009 E0.88 INCH UNION GA PUBLIC
HAIL RANGED IN SIZE FROM PENNIES TO NICKELS.
&&
22Special weather statement, Jun 18, 12:29 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1229 AM EDT THU JUN 18 2009 GAZ014-015-180530- 1229 AM EDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN DAWSON AND LUMPKIN COUNTIES UNTIL 130 AM EDT... AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 13 MILES SOUTHEAST OF GARLAND TO 5 MILES NORTHWEST OF LEN FOOTE HIKE INN...MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS DAWSON AND LUMPKIN COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GARLAND...DAHLONEGA... NIMBLEWILL...AURARIA...LEN FOOTE HIKE INN...AMICALOLA FALLS STATE PARK...FAUSETT LAKE...JUNO...MCKEE...WAR HILL PARK...DAWSONVILLE... LUMPKIN AND DOUGHERTY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 18, 12:42 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM TSTM WND DMG DANIELSVILLE 34.12N 83.22W
06/18/2009 MADISON GA COUNTY OFFICIAL
NUMEROUS TREES DOWN ACROSS THE COUNTY.
&&
22Local storm report, Jun 18, 12:52 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG LEXINGTON 33.87N 83.11W
06/18/2009 OGLETHORPE GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN ACROSS THE CENTRAL AND
SOUTHERN PORTION OF OGLETHORPE COUNTY...FROM LEXINGTON TO
MAXEYS TO STEPHENS AND CRAWFORD.
&&
22Local storm report, Jun 18, 1:01 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG ATHENS 33.96N 83.39W
06/18/2009 CLARKE GA COUNTY OFFICIAL
FEW TREES DOWN IN ATHENS.
&&
22The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 78 min |
| Jun 17, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 60 min |
| Jun 17, 11:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 51 min |
| Jun 18, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe, Taliaferro and 2 more | 53 min |
| Jun 18, 12:34 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Dawson, Forsyth, Gwinnett and 6 more | 56 min |
| Jun 18, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more | 76 min |
| Jun 18, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jackson, Madison, Oconee, Oglethorpe and 2 more | 67 min |
| Jun 18, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam, Warren and 1 more | 77 min |
| Jun 18, 1:22 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Dawson, Forsyth, Fulton, Gwinnett, Hall and 5 more | 98 min |
| Jun 18, 2:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 44 min |
| Jun 18, 3:03 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs | 57 min |
| Jun 18, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Monroe | 38 min |
| Jun 18, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 52 min |
| Jun 18, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 46 min |
| Jun 18, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 40 min |
| Jun 18, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 34 min |
| Jun 18, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 27 min |
| Jun 18, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 38 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 64 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.